# SDR FDEA200903161432

- Difficulty date: March 16, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5517153420100
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS - SUPERFICIAL CORROSION AT BASE OF HOLES NR 2 AND NR 3 OF GROUP A, RT SIDE.  CORROSION BLENDED OUT AS PER EA 6-5510-127414.
